MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF-SHUNT ASMBLY, SM., MED. PRESS. W/ C/P CATH, SM, 90CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF-SHUNT ASMBLY, SM., MED. PRESS. W/ C/P CATH, SM, 90CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 46624
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during implantation, the peritoneal catheter broke about 30 centimeters from the distal tip during insertion.After reinserting the tunneler, the peritoneal catheter was passed successfully.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported there were no environmental/external/patient factors that may have led or contributed to the issue.

Brand Name
CSF-SHUNT ASMBLY, SM., MED. PRESS. W/ C/P CATH, SM, 90CM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8592170
Report Number2021898-2019-00174
Device Sequence Number2065681
Product Code JXG
UDI-Device Identifier00643169472457
UDI-Public00643169472457
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K841442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number46624
Device Catalogue Number46624
Device Lot NumberE62949
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1